<  Back to the Polytechnique Montréal portal

Authors' reply : Legendre Polynomial Expansions of Thermodynamic Properties of Binary Solutions

Arthur Pelton and Christopher W. Bale

Article (1987)

An external link is available for this item
Additional Information: Article original : Pelton, A.D., Bale, C.W. Legendre polynomial expansions of thermodynamic properties of binary solutions. Metall Mater Trans A 17, 1057–1063 (1986). https://doi.org/10.1007/BF02661272
Department: Department of Chemical Engineering
PolyPublie URL: https://publications.polymtl.ca/53846/
Journal Title: Metallurgical Transactions A (vol. 18, no. 2)
Publisher: Springer
DOI: 10.1007/bf02825720
Official URL: https://doi.org/10.1007/bf02825720
Date Deposited: 10 Jul 2023 16:30
Last Modified: 26 Oct 2023 17:00
Cite in APA 7: Pelton, A., & Bale, C. W. (1987). Authors' reply : Legendre Polynomial Expansions of Thermodynamic Properties of Binary Solutions. Metallurgical Transactions A, 18(2), 354-354. https://doi.org/10.1007/bf02825720

Statistics

Dimensions

Repository Staff Only

View Item View Item